MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr got detached.A 2.00mm rotapro was selected for use.During the procedure, after cutting the shaft, it was attempted to remove the stuck device by bringing in a guide extension, but only the shaft came out.Consequently, during debulking of the right shoulder region, the burr was found detached which was likely due to hinge motion.The burr was retrieved along with the rota wire.The procedure was completed.There was no patient injury.
 
Event or Problem Description
It was reported that the burr got detached.A 2.00 mm rotapro was selected for use.During the procedure, after cutting the shaft, it was attempted to remove the stuck device by bringing in a guide extension, but only the shaft came out.Consequently, during debulking of the right shoulder region, the burr was found detached which was likely due to hinge motion.The burr was retrieved along with the rota wire.The procedure was completed.There was no patient injury.
 
Additional Manufacturer Narrative
B1: adverse event/product problem: corrected.H1: type of reportable event: corrected.H6: impact codes: corrected.Device evaluated by manufacturer: the device was returned for analysis.A visual examination of the device found that the returned fractured rotawire, which contained the detached rotapro burr, was able to be removed from the guideliner.The burr was free moving and was able to be removed from the wire portion without issue or resistance.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23062621
Report Number2124215-2025-64782
Device Sequence Number9662673
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)260530(10)34138708
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0034138708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown